# SDR CA120827004

- Difficulty date: August 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING REVENUE FLIGHT, ON TAKEOFF, THE OIL PRESSURE WENT TO ZERO ON VR, ROTATION OF THE ACFT.  THE CREW COMPLETED THE CLIMBOUT, SHUTDOWN THE ENGINE AND RETURNED TO THE AIRPORT, WHERE AN UNEVENTFUL SINGLE-ENGINE LANDING WAS ACCOMPLISHED.  POST-FLIGHT INSPECTION REVEALED NO OIL VISIBLE ON THE OTBD SIGHT GLASS AND BELOW MINIMUM ON THE INBD. TROUBLESHOOTING ONGOING.
